# SDR HNAA2024010400004

- Difficulty date: January 4, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 42,031 hours, 38,482 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, B, J
- Precautionary procedure: D

## Discrepancy

ATTEMPTED #2 ENGINE START. HUNG AT 30%, ATC ADVISED ENGINE WAS SMOKING BUT CLEARING UP. TAXIED BACK TO GATE ON ENGINE 1. OPERATION REPORTED SMOKE AS WELL AS FUMES UPON AIRCRAFT RETURNING TO GATE.
